Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/118626
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Chaotic oscillations of viscoelastic microtubes conveying pulsatile fluid
Author: Ghayesh, M.
Farokhi, H.
Farajpour, A.
Citation: Microfluidics and Nanofluidics, 2018; 22(7):72-1-72-17
Publisher: Springer
Issue Date: 2018
ISSN: 1613-4982
1613-4990
Statement of
Responsibility: 
Mergen H. Ghayesh, Hamed Farokhi, Ali Farajpour
Abstract: As the first endeavour, the influence of a pulsatile flow on the large-amplitude bifurcation behaviour of viscoelastic microtubes subject to longitudinal pretention is studied with special consideration to chaos. The viscoelastic microtube is surrounded by a nonlinear spring bed. A modified size-dependent nonlinear tube model is developed based on a combination of the couple stress theory and the Euler–Bernoulli theory. Hamilton’s principle, as an equation derivation technique, and Galerkin’s procedure, as a discretisation technique, are used. Finally, the discretised differential equations of the pulsatile fluid-conveying viscoelastic microscale tube are solved using a time-integration approach. It is investigated that how the bifurcation response for both motions along the axial and transverse axes is highly dependent of the mean value and the amplitude of the speed of the pulsatile flow.
Keywords: Microtubes; bifurcation; pulsatile flow; nonlinear behaviour; size effects
Rights: © Springer-Verlag GmbH Germany, part of Springer Nature 2018
RMID: 0030094347
DOI: 10.1007/s10404-018-2091-z
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.